Previous |  Up |  Next


Title: On completely meet-irreducible elements in compactly generated lattices (English)
Author: Niederle, Josef
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 39
Issue: 3
Year: 1989
Pages: 490-491
Category: math
MSC: 06B05
idZBL: Zbl 0688.06008
idMR: MR1006315
DOI: 10.21136/CMJ.1989.102321
Date available: 2008-06-09T15:28:27Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] G. Birkhoff: Lattice Theory.3d ed. Amer. Math. Soc., Providence 1979. Zbl 0505.06001, MR 0598630


Files Size Format View
CzechMathJ_39-1989-3_10.pdf 306.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo